MathSciNet Relay Station
MathSciNet bibliographic data
MR1322957 57R42 (57R40 57R45)
Saeki, Osamu; Sakuma, Kazuhiro Immersed $n$-manifolds in ${\bf R}^{2n}$ and the double points of their generic projections into ${\bf R}^{2n-1}$. Trans. Amer. Math. Soc. 348 (1996), no. 7, 2585–2606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement